Please use this identifier to cite or link to this item:
Title: On Binomial Double Sums with Fibonacci and Lucas numbers-I
Authors: Kılıç, Emrah
Taşdemir, Funda
Keywords: Fibonacci numbers
Lucas numbers
binomial sums
Issue Date: Apr-2019
Publisher: Charles Babbage Research Centre
Source: Kilic, E., and Tasdemir, F. (2019). On binomial double sums with Fibonacci and Lucas numbers-I. ARS COMBINATORIA, 144, 173-185.
Abstract: In this paper, we compute various binomial double sums involving the generalized Fibonacci and Lucas numbers as well as their alternating analogous.
Description: 2021-04-01 tarihine dek ambargoludur.
ISSN: 0381-7032
Appears in Collections:Matematik Bölümü / Department of Mathematics
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
Binsums-I.pdf240.24 kBAdobe PDFThumbnail
Show full item record

CORE Recommender

Page view(s)

checked on Dec 26, 2022


checked on Dec 26, 2022

Google ScholarTM


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.